# SDR CALA2022041100945

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5713019620000
- Condition: Damaged
- Location: Frm 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 8282032 PLANNING TO CONTACT ENGINEERING BEFORE AC4010 REA CHES 60391TFC / 130942TFH WHICHEVER OCCURS FIRST PER STEP 37 OF ECRA 5321-02067 LATEST REV OF ECRA 5321-02067 INTERIM REPAIR ACCOMPLISHED PER ECRA 5321-02067 PART 1. PLANNING TO CONTACT ENGINEERING FOR INSP REQUIREMENTS PER PART 2.1 OF THE OK TO DIP PER ECRA 5321-02067 LINE 37 FOR PLANNING TO CONTACT TOMC-APPROVAL FROM SC1ELBYC COMMENT ENGINEERING BEFORE AIRCRAFT REACHES 60,391FC/130,942FH Q/C REVIEWED. Q/C REVIEWED. T/A: 60,391 TAFC OR 130,942 TAFH...SP RECORDS UPDATE...SP
